# SDR SWAA2021072976666

- Difficulty date: May 8, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,852 hours, 11,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; LOWER DOOR SILL CUTOUT STR 22R; THRESHOLD WEB STRAP HAS HOLE DAMAGE AT HOLES 12; 13; 19 AND 21 AFT OF FWD END. / REMOVED DAMAGED AFT CARGO LOWER THRESHOLD WEB STRAP @ RBL 19 FROM STA 767 + 7 TO 847 +14 & INSTALLED NEW SERVICEABLE THRESHOLD WEB STRAP IAW SRM 51-40-02. (PER SA-M 326 ATTACHED # A1184452)
